It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi,

I am new to this board. I just got out of detox treatment for opiates .... was up to as many as 80 tabs 7.5 mg of vic a day (if available to me). Also, had a problem with the percs/oxycodone. I detoxed for 4 days and the subaxone (sp?) was only given to me for 3 days. I felt so great in there when I went on the suboxone that I asked the doc to leave the detox center on the 4th day and he even said I was probably ready to leave. Here I am 2 days later having massive stomach cramps, chills, hot sweats and complete weakness ..... weakness to the point that I had trouble coming to the computer to talk to you guys. Does anyone recommend anything as I usually have a strong tolerance level for pain but I'm starting to throw fits in with my constant crying spells (I know I know, a common side effect) and the anger is the least of my concerns; my poor wife has been so supportive of my addiction and recovery. I am so blessed to have her in my life.

I guess the reason I responded to this thread was mainly to tell you that if you're only taking 7 vics a day, things could be a lot worse..... and I thought I would encourage you with the amount that I was/am addicted to; I am not using right now but am having severe w/drawal symptoms at the moment and you'll learn more as you read on. There was no way I could get off the dosage I was on and I was headed for big trouble ..... luckily, I only lost my job throughout this but again, I could have lost family and my wife as bad as it was getting. She has been so supportive through this whole thing but I still feel so embarrassed about all of this that I LET IT GET TO THIS POINT. :o

Upon leaving, the Doc only prescribed a sleeping agent (trazodone I believe?), phenobarbital, vistaril (for the anxiety), parafon (muscle relaxer ... helps cramping) and .... well, I guess that's about it. Unfortunately, none of these are helping me with my w/d symptoms. Any recommendations are welcomed. I have a bottle of dilantin in the med cab as well as indomethacin (whatever that is) as I wanted to see if either of these would help w/ my w/d symptoms.... and also to find out if they are addictive. I have not taken any yet.

By the way, what are the "subs" you guys are all talking about? Are they for cravings and are they addictive? All I want is something that keeps the cravings 'in check' and that helps me with these withdrawal symptoms. Does anyone have a guess as to how long these w/d symptoms are going to continue? And, am I a good candidate for these subs?

God bless you all and thank you for any response(s). After these physical symptoms subside I will be doing a program mixed in with NA meetings.

Talk soon,

MR





All times are GMT -7. The time now is 11:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!